RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 102, Number 2, Pages 258–282 (Mi tmf1265)  

This article is cited in 3 scientific papers (total in 3 papers)

The point interactions in the problem of three quantum particles with internal structure

K. A. Makarova, V. V. Melezhika, A. K. Motovilovb

a Saint-Petersburg State University
b Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics

Abstract: The problem of three quantum particles with internal structure is considered where the pair interactions are described in terms of two-channel Hamiltonians. It is proved that if parameters of the model are such that the total three-body Hamiltonian is semibounded, the Faddeev equations are of Fredholm type. The boundary value problems are formulated for the Faddeev differential equations which can be used for search of the scattering wave functions.

Full text: PDF file (2759 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 102:2, 188–207

Bibliographic databases:

Received: 17.03.1994

Citation: K. A. Makarov, V. V. Melezhik, A. K. Motovilov, “The point interactions in the problem of three quantum particles with internal structure”, TMF, 102:2 (1995), 258–282; Theoret. and Math. Phys., 102:2 (1995), 188–207

Citation in format AMSBIB
\Bibitem{MakMelMot95}
\by K.~A.~Makarov, V.~V.~Melezhik, A.~K.~Motovilov
\paper The point interactions in the problem of three quantum particles with internal structure
\jour TMF
\yr 1995
\vol 102
\issue 2
\pages 258--282
\mathnet{http://mi.mathnet.ru/tmf1265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1350273}
\zmath{https://zbmath.org/?q=an:0853.45002}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 102
\issue 2
\pages 188--207
\crossref{https://doi.org/10.1007/BF01040400}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RQ88800009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1265
  • http://mi.mathnet.ru/eng/tmf/v102/i2/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kurasov P., Pavlov B., “Few-body Krein's formula”, Operator Theory and Related Topics, Operator Theory : Advances and Applications, 118, 2000, 225–254  isi
    2. Vall, AN, “Two- and three-particle states in a nonrelativistic four-fermion model in the fine-tuning renormalization scheme: Goldstone mode versus extension theory”, Few-Body Systems, 30:3 (2001), 187  crossref  adsnasa  isi
    3. Michelangeli A., Ottolini A., “On Point Interactions Realised as Ter-Martirosyan-Skornyakov Hamiltonians”, Rep. Math. Phys., 79:2 (2017), 215–260  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:196
    Full text:81
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019